Other Information: Each tablet contains: calcium 45 mg. Store between 20-25 degree C (68-77 degree F). Retain carton for complete product information. Diphenhydramine HCL 25 mg (antihistamine). For relief of: Sneezing. Runny nose. Itchy. Watery eyes. Itchy throat. Compare to Benadryl Allergy Ultratab. active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Benadryl Allergy Ultratab). 100% Quality Guarantee. supervaluprivatebrands.com.

Equaline Allergy Relief, 25 mg, Tablets, 100 Each

$8.99$0.09 each

Description

Other Information: Each tablet contains: calcium 45 mg. Store between 20-25 degree C (68-77 degree F). Retain carton for complete product information. Diphenhydramine HCL 25 mg (antihistamine). For relief of: Sneezing. Runny nose. Itchy. Watery eyes. Itchy throat. Compare to Benadryl Allergy Ultratab. active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Benadryl Allergy Ultratab). 100% Quality Guarantee. supervaluprivatebrands.com.

Ingredients

Active Ingredients: Diphenhydramine HCl (25 mg), Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, D&C Red 27, Aluminum Lake, Dibasic Calcium Phosphate, FD&C Yellow 6 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.
Product Number: 00041163461130

Description

Other Information: Each tablet contains: calcium 45 mg. Store between 20-25 degree C (68-77 degree F). Retain carton for complete product information. Diphenhydramine HCL 25 mg (antihistamine). For relief of: Sneezing. Runny nose. Itchy. Watery eyes. Itchy throat. Compare to Benadryl Allergy Ultratab. active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Benadryl Allergy Ultratab). 100% Quality Guarantee. supervaluprivatebrands.com.
Product Number: 00041163461130